www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/7147

Title: BOOK REVIEW: Statistical Applications Using Fuzzy Sets. K. G. Manton, M. A. Woodbury and H. D. Tolley
Authors: LINDSEY, James
Issue Date: 1997
Publisher: John Wiley & Sons, Ltd.
Citation: Statistics in medicine, 16(15). p. 1789-1790
Abstract: Book review
URI: http://hdl.handle.net/1942/7147
DOI: 10.1002/(SICI)1097-0258(19970815)16:15<1789::AID-SIM580>3.0.CO;2-F
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.